# SDR 2011F00007

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N8E
- Make and model: Gulstm G159
- Aircraft serial: 94
- Aircraft time: 18,012 hours, 10,805 cycles
- Engine: Rroyce DART529
- System (JASC): 3210 · Main Landing Gear
- Part: Fairing
- Part number: 159100071
- Condition: Cracked
- Location: Mlg
- Part time: 18,012 hours, 10,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSP OF NOSE FAIRING, INDICATED CRACKS IN STRUCTURE UNDER THE DOUBLER, WHERE ATTACH RODS ARE MOUNTED.  THESE CRACKS EXCEED THE MFG LIMITS.  FAIRING WAS REPLACED WITH SERVICABLE REPLACEMENT.
